# SDR SWIA2020042450318

- Difficulty date: March 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK RBL 6 HAS CORROSION AT FASTENER HOLES FS 409+128 TO FS 574  (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED NEW SEAT TRACK PART# 66556-144 AT RBL6 409+128 FS574 IAW CRJ200 SRM.
